Me and my boyfriend had sex the last day I was on my period. He came a little. I took the pill two days later and now it's been a week since. I'm having light bleeding and clear discharge. What does this mean?
It means you put a large dose of hormones into your body and its reacting to it. It messes up your body. Its not meant to be used just because you didn't feel like using protection. Its only 80% effective and if you take it often it will become less effective. Its for emergencies. You body may act strangely for the next month or two, spotting and making periods late. Regular hormonal birth control is 99% effective.
Hi I recently had the exact situation. Took the pill 2 days later and everything. I see it's been a while since you've posted the question. It would help a lot if you could tell me what ended up happening because I am very worried. It would be very very appreciated if you answer. Thank you so much
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2014 • 2 answers
Posted 3 Feb 2015 • 1 answer
Posted 6 Apr 2015 • 1 answer
Posted 3 Nov 2015 • 1 answer
Plan B One-Step - I had unprotected sex on the 14th however was on antibiotics the day before I had?
Posted 27 Aug 2016 • 1 answer